# SDR UALA2009031000682

- Difficulty date: March 1, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 65,096 hours, 18,717 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 17
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT APPROX 70KTS DUE TO LEFT ENG HIGH STAGE LT ILLUMINATING.  REPLACED LT ENGINE HPSOV AND HIGH STAGE PILOT VALVE, NO HELP.  CONTINUING TO TROUBLESHOOT.  NR 1 ENG READS 4 PSI, NO HIGH STAGE AFTER HIGH STAGE AND PILOT VALVE REPLACEMENT AT IDLE.  BLEED LIGHT STAYS ON,1-12 FOUND K10197 LEFT PRSOV VALVE OFF RELAY INOP.  REPLACED RELAY K10197.  WILL REQUIRE TEST OF LEFT HIGH STAGE BLEED AIR.  ACP'D PNEUMATIC HEALTH CHECK ON NR 1 ENG, ON THE FOLLOWING COMPONENTS, HPC, HPSOV, PRSOV, PRC, AND FAMV.  ALL COMPONENTS PASSED.  ACP'D PNEUMATIC SYS TEST ON NR 1 ENG.  ALL PARAMETERS WITHIN LIMITS.
